MAUDE Adverse Event Report: ABBOTT GMBH AMYLASE; CATALYTIC METHODS, AMYLASE

ABBOTT GMBH AMYLASE; CATALYTIC METHODS, AMYLASE
Model Number 7D58-22
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier: multiple = (b)(6).
 
Event or Problem Description
The customer identified an issue with the architect amylase reagent on the architect c16000.The customer obtained multiple (sample id (b)(6)) inaccurate glucose result that were flagged <0.28 mmol/l.When the analyzer was inspected they found amylase in the carousel position the analyzer indicated glucose was in therefore indicating the analyzer may have read the amylase reagent as glucose.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a search for similar complaints, trending data review, labeling review, device history record review, and investigation by the third party manufacturer of the retained reagent lot.Return testing was not completed as returns were not available.The third party manufacturer, sekisui, investigated the complaint by scanning 14 cartridges of glucose reagent lot 61585uq02 and 15 cartridges of amylase reagent lot 61453uq01 from several retained kits on an architect system.All labels scanned appropriately with no errors found.The ticket search by lot did not identify abnormal complaint activity for the current complaint issue.A review of tracking and trending did not identify any trends related to the complaint issue.Device history record review did not identify any non-conformances or deviations related to the complaint list number and issue.Review of product labeling was found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency with the amylase reagent kit, lot 61453uq01, was identified.

Brand Name
AMYLASE
Common Device Name
CATALYTIC METHODS, AMYLASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15451296
Report Number3002809144-2022-00330
Device Sequence Number2919199
Product Code JFJ
UDI-Device Identifier00380740161668
UDI-Public00380740161668
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2024
Device Model Number7D58-22
Device Catalogue Number07D58-22
Device Lot Number61453UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6) ; ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient SexUnknown